# SDR CA101229009

- Difficulty date: December 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,616 hours
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Part number: SMR40585
- Condition: Shorted
- Location: Propeller
- Part time: 983 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, THE CREW NOTED THE CIRCUIT BREAKER POPPED ON THE PROPELLER DEICE SYSTEM. THE CREW CONTINUED TO DESTINATION WITHOUT INCIDENT.  MAINTENANCE DISCOVERED THAT THE WIRE HARNESS HAD SHORTED OUT IN THE SPINNER. THE HARNESS WAS REPLACED WITHOUT FURTHER INCIDENT.
